# SDR IPXA10562174

- Difficulty date: July 28, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1260 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO COMPARTMENT FRAME DENTED STA 1260 BETWEEN STR 23L TO 24L.  REPAIRED IAW ATS ER 10-3737.
